# SDR DXTA2024110401025

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,593 hours, 11,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Faulted
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: WHEN OPENING MAIN ENTRY DOOR FROM THE OUTSIDE, PRECATCH DOES NOT ALLOW THE DOOR TO OPEN. CORRECTIVE ACTION; PERFORMED OPS CHECK OF THE MAIN ENTRANCE DOOR AND FOUND THAT IT DOES SLAM CLOSED FAIRLY HARD. ALSO FOUND THAT IT WAS ACTUALLY HOLDING TENSION ON THE DOOR IN THE CLOSED POSITION. THIS WAS ALSO NOT ALLOWING THE DOOR TO CLEAR THE PRE-CATCH WHEN THE HANDLE WAS MOVED TO THE OPEN POSITION. PERFORMED MAIN ENTRANCE DOOR TROUBLESHOOTING IN ACCORDANCE WITH CES60XL MM52-10-03. FOUND THE DOOR COUNTERBALANCE CABLES, ALTHOUGH WITHIN LIMITS, WE SET TO DIFFERENT TENSIONS. THE AFT CABLE WAS CONSIDERABLY HIGHER TENSION THAN THE FORWARD CABLE. REMOVED THE TOP STEP AND FIXED STEPS TO GAIN ACCESS TO THE COUNTERBALANCE ASSEMBLY. PERFORMED ADJUSTMENT OF THE AFT CABLE TO BRING IT CLOSER TO MATCHING THE FORWARD CABLE. REASSEMBLED THE STEPS AND PERFORMED FUNCTIONAL CHECK OF THE DOOR WITH NO DEFECTS NOTED AT THIS TIME. DOOR NO LONGER SLAMS HARD, BUT OPERATES SMOOTHLY WITH ALL CABLE TENSIONS WITHIN LIMITS AND WHEN THE HANDLE IS MOVED TO THE OPEN POSITION, THE DOOR CLEARS THE PRE-CATCH AND OPERATES SMOOTHLY. NO FURTHER ACTION REQUIRED. OPS CHECKS GOOD. ALL WORK PERFORMED IN ACCORDANCE WITH CE560XL MM52-10-00 AND 52-10-30.
